Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 721–900
Issue 4, 541–719
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Structure constants of $\mathcal{U}(\mathfrak{sl}_2)$

Alexia Gourley and Christopher Kennedy

Vol. 13 (2020), No. 4, 541–550
Abstract

We derive a recursive formula for the structure constants for the universal enveloping algebra of 𝔰𝔩2(𝕂), where 𝕂 is an algebraically closed field of characteristic zero.

Keywords
structure constants, universal enveloping algebra, nonassociative algebra, Lie algebras
Mathematical Subject Classification 2010
Primary: 17B05
Milestones
Received: 3 June 2013
Revised: 13 November 2013
Accepted: 6 August 2020
Published: 20 November 2020

Communicated by Joseph A. Gallian
Authors
Alexia Gourley
Department of Statistics
George Mason University
Fairfax, VA
United States
Christopher Kennedy
Department of Mathematics
Christopher Newport University
Newport News, VA
United States